MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER
Model Number 1007710
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.D4: the udi number is not known as the part and lot number were not provided.
 
Event or Problem Description
It was reported that the procedure was to treat to the pulmonary artery.A.018 non-abbott guide wire was advanced to the target site and the delivery system for the cardiomems device was attempted be advanced over the guide wire through the 6fr sheath; however, wire position was lost and all devices were removed.Therefore, a 7fr sheath and a.018 steelcore guide wire was positioned; however, when attempting to advance the delivery catheter again guide wire position was lost and patient began to cough up blood.The procedure was aborted and the cardiomems device was not implanted.Repeated angiography did not indicate vessel perforation.The remains stable and was admitted over night for monitoring.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.The subsequent treatment appears to be related to circumstance of the procedure.Factors that may contribute to difficulty advancing the guide wire include, but are not limited to, outer diameter of the guide wire, challenging anatomy, device support, buildup of procedural contaminants, user technique, and/or damage to the guide wire.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.D4: model, catalog number updated from unk to 1007710.D4: lot number updated from unknown to 3110661.D9: device available for evaluation updated from asku to no.

Brand Name
HI-TORQUE STEELCORE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22178847
Report Number2024168-2025-05978
Device Sequence Number20656042
Product Code DQX
UDI-Device Identifier08717648014123
UDI-Public(01)08717648014123(17)251031(10)3110661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1007710
Device Catalogue Number1007710
Device Lot Number3110661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight91 KG